# SDR CA020306001

- Difficulty date: February 23, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,420 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Failed
- Location: Rt Engine
- Part time: 17,593 hours, 16,905 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: E

## Discrepancy

(CAN)   THE AIRCRAFT WAS IN CRUISE FLIGHT AT FL20000. THERE WAS A LOUD BANG THAT SHUCK THE AIRCRAFT AND FLAMES APPEARED COMING OUT OF THE EXHAUST STACKS. THE ENGINE WAS SHUT DOWN AND FEATHERED. FLAMES EXTINGUISHED RIGHT AWAY IN THE STAKES. THERE WAS A SMALL AMOUNT OF FLAME NOTICED IN THE LOUVERS OF THE BLEED AIR VALVE OUTLETS, THAT EXTINGUISHED AFTER A BRIEF PERIOD. THE AIRCRAFT CONTINUED AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.
